# SDR IPXA2022062483430

- Difficulty date: June 12, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 22,758 hours, 13,864 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Panel
- Part number: A5327974500000
- Condition: Dented
- Location: Bulk Cargo 161lf
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CBULK CARGO PANEL 161LF DENTSREPAIR IAW SREO A300-520-42722-F
